# SDR AALA201703089027

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 7,646 hours, 2,403 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD CARGO COMPARTMENT FLOOR PANEL 131HF HAS A TOPSKIN SPLIT, FRAME 30-34 APPROXIMATELY 12 FROM PANEL EDGE. REPAIRED IAW AMM 25-50-00. OPERATIONAL CHECK GOOD.
